Causes Of Foggy Eyes After Removing The Contact Lens?

Illustration of Causes Of Foggy Eyes After Removing The Contact Lens?
Illustration: Causes Of Foggy Eyes After Removing The Contact Lens? nvisioncenters.com

hello, I have a question. I have often used contact lenses and yesterday I bought new lenses. I always pay attention to cleanliness when wearing soft lenses. but lately when I finished using the new soft lens, my left eye got foggy. after I used eye drops, the fog disappeared. Because I was curious, the next day I tried using the contact lens again and my left eye was foggy again. but after using eye drops the mist doesn’t go away until now. I know the cause must be from the contact lens. is there a way to get rid of the fog in my eyes? thanks.

1 Answer:

Hi, thanks for asking at HealthReplies.com.


Foggy eyes caused by wearing contact lenses can occur in:


1. Bacterial keratitis, which is inflammation that attacks the outer layer of the eyeball (cornea), is caused by bacteria. The risk of experiencing this increases in contact lens users, let alone using non-sterile.


2. Allergic keratitis, which is inflammation that attacks the outer layer of the eyeball (cornea), is caused by an allergic reaction.


3. Foreign objects or Corpus aleunum attached to the cornea of ​​the eye, such as dust or sand.


I suggest you:


1. Make it a habit to read product descriptions before using. Don't forget to check the expiration date.


2. Consult an ophthalmologist in order to determine the cause of the disease, the severity of the eye organ damage it causes and to get a drug that matches the cause. The doctor will perform a special eye examination, using an ophtalmoscope and slitlamp. With this examination tool, the size of the eye appears to be enlarged so that eye damage can be seen.


3. Do not drip any eye drops, because each drug has the potential to cause allergic reactions in certain people.


4. Use contact lenses clean and sterile.


So, hopefully it's useful.

: by

Related Question

Will The Performance Of Birth Control Pills Decrease If You Take Other Medicines?

Will The Performance Of Birth Control Pills Decrease If You Take Other Medicines?

(1 year ago)

Mlm I want to ask if I take the pb pill but after that I take medicine for toothache because my teeth are sick. Does the pb pill work or not work and can cause pregnancy?...

Solution To Overcome Excessive Anxiety To Feel Stressed?

Solution To Overcome Excessive Anxiety To Feel Stressed?

(1 year ago)

, I want to ask. I often feel excessive anxiety. And if anxiety comes, there must be a negative thing that will happen. Therefore I was stressed out and tried to think positively b...

Dizziness, Nausea And Stomach Discomfort 3 Days?

Dizziness, Nausea And Stomach Discomfort 3 Days?

(1 year ago)

Good night, I want to ask, I have been dizzy for 3 days, nausea and stomach are uncomfortable and cold sweat comes out. That is the reason why, I have been taking dizziness and ran...

Leave a Reply

Your email address will not be published. Required fields are marked *